# SDR SIMA20120919015

- Difficulty date: September 19, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,976 hours, 25,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED BETWEEN FRAMES 58-59.  REPAIRED LEFT OMEGA BEAM CORROSION BETWEEN FR 58-59 IAW AEA EO-EM-53MR-2027.
